# SDR CNMA20090060

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 1741 LBL 50  DOUBLE HOLES ON FLOORBEAM.  DAMAGED SUPPORT REMOVED NEW FLOORBEAM INSTALLED IAW SRM VOL II 51-31-01 IG 2.
